Aug 11, 2012
Hi Nelson, Six weeks after starting a new topical testosterone treatment my T level was just above 600. Five months later it dropped to 255. I'm not doing anything different. Why did this happen and what can I do? Thank you.
Response from Mr. Vergel
Something is not right. Either the product you are using is not good, you are not taking it every day, or you are taking a medication that lowers your testosterone.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Have Unprotected Sex With Someone Who Has Hiv But An Undetectable Virus Load?
- How Accurate Is A Hiv Test After 3 Weeks?
- Will A Blood Test Tell If You Are Infected With Hiv?
- How Do U Distinguish A Regular Lump In Ur Armpit From An Hiv Lump?
- Hiv Symptoms In The Pubic Area
- How To Have Sex With Hiv Positive Partner Safely?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.